Interest development during the first year at university: do mathematical beliefs predict interest in mathematics?

M. Liebendörfer, S. Schukajlow, ZDM 49 (2017) 355–366.

Download
No fulltext has been uploaded.
Journal Article | English
Author
;
Publishing Year
Journal Title
ZDM
Volume
49
Issue
3
Page
355-366
LibreCat-ID

Cite this

Liebendörfer M, Schukajlow S. Interest development during the first year at university: do mathematical beliefs predict interest in mathematics? ZDM. 2017;49(3):355-366. doi:10.1007/s11858-016-0827-3
Liebendörfer, M., & Schukajlow, S. (2017). Interest development during the first year at university: do mathematical beliefs predict interest in mathematics? ZDM, 49(3), 355–366. https://doi.org/10.1007/s11858-016-0827-3
@article{Liebendörfer_Schukajlow_2017, title={Interest development during the first year at university: do mathematical beliefs predict interest in mathematics?}, volume={49}, DOI={10.1007/s11858-016-0827-3}, number={3}, journal={ZDM}, author={Liebendörfer, Michael and Schukajlow, Stanislaw}, year={2017}, pages={355–366} }
Liebendörfer, Michael, and Stanislaw Schukajlow. “Interest Development during the First Year at University: Do Mathematical Beliefs Predict Interest in Mathematics?” ZDM 49, no. 3 (2017): 355–66. https://doi.org/10.1007/s11858-016-0827-3.
M. Liebendörfer and S. Schukajlow, “Interest development during the first year at university: do mathematical beliefs predict interest in mathematics?,” ZDM, vol. 49, no. 3, pp. 355–366, 2017.
Liebendörfer, Michael, and Stanislaw Schukajlow. “Interest Development during the First Year at University: Do Mathematical Beliefs Predict Interest in Mathematics?” ZDM, vol. 49, no. 3, 2017, pp. 355–66, doi:10.1007/s11858-016-0827-3.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar